# SDR 9509329976

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9340
- Make and model: Doug DC-9-31
- Aircraft serial: 47389
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND THAT EXCESSIVE FORCE WAS REQUIRED TO PULL THE INTERIOR HANDLE FROM THE CLIPS AND DROP THE TAILCONE.  ALSO, FOUND THAT INADEQUATE FORCE WAS REQUIRED TO PULL THE EXTERIOR HANDLE FROM THE CLIPS.  ADJUSTED BOTH SETS OF CLIPS AND RERIGGED THE TAILCONE, CHECKED OK.
